# SDR GTIA2019062743434

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 14,184 hours, 6,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK# 2 CAUSING BAD ODOR. ( PACKS AIR CYCLE MACHINES (ACM) - BOTH INOPERATIVE )-PEROFMED TSM 05-50-00 OF IDENTIFICATION OF CAUSE OF CABIN ODOR OR SMOKE. CLEANED PACK 2 SYSTEM IAW TSM NO ODOR PRESENT THIS CLEARS DMI# 2521198-2. MX PROCEDURE C/W PACK OK FOR SERVICE. THIS CLEARS DMI# 2521198-2. MOC NOTIFIED, PLACARDS REMOVED DMI LOG UPDATED
